MAUDE Adverse Event Report: KARL STORZ SE & CO. KG COAGULATING AND DISSECTING ELECTRODE

KARL STORZ SE & CO. KG COAGULATING AND DISSECTING ELECTRODE
Model Number 26775UF
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred in canada.It was reported that there was an issue in the or where the l-tip broke during use.It was confirmed that the l-tip was removed from the patient and the surgeon was able to complete the procedure with a backup.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Should relevant additional information/investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
The device was returned to our us facility on january 30, 2026.It will be forwarded to the manufacturing site for investigation.Should relevant additional information/investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).

Brand Name
COAGULATING AND DISSECTING ELECTRODE
Common Device Name
COAGULATING AND DISSECTING ELECTRODE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM  78532,
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM   78532,
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key24203099
Report Number9610617-2026-00162
Device Sequence Number9624889
Product Code GEI
UDI-Device Identifier04048551072417
UDI-Public04048551072417
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K944796
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26775UF
Device Catalogue Number26775UF
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown